# SDR DALA2023090107162

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,129 hours, 10,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DURING C-CHECK, ON JANUARY 22, 2023, THE FOLLOWING CORROSION FINDING WAS DISCOVERED ON NRC #649 AND IT SHOULD HAVE BEEN CLASSIFIED AS LEVEL 2 CORROSION. "CORROSION ON FLOOR SUPPORT FR 71-74, LBL 61". CORRECTIVE ACTION: REMOVED AND REPLACED PER A330 SRM 51-72-11. (2946377)
